# SDR 07FDEA03324

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810876
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION FOUND 18MM LONG CRACKS IN GANTRY BEAM 3 LT AND RT AT FRAME 49 LOWER INBOARD FLANGE.  CRACK REPAIR PERFORMED ON FRAME 49 GANTRY 3 LT AND 3 RT PER DRW R538-10426 WITH ENLARGED DIAPHRAGM WORK AREA WHILE MAINTAINING AN EDGE DISTANCE OF 1.5 RIVET DIAMETER IAW EA 6-5315-99180 AND RAS 044008/013/2006 ISSUE A.
